# SDR DALA2015030902003

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TIE TRACK BETWEEN, STA 1155-1212 AT C3.  TASK 20-010-12.  R & R TIE TRACK IAW SRM 51-30-02, 51-30-01, 51-10-05, AND 51-10-03.  LP 1853329.
